# SDR HEER118276

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 920006
- Aircraft time: 3,211 hours
- Engine: Ge CT78A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar Cap
- Part number: 9220906316
- Condition: Cracked
- Location: Fuselage
- Part time: 3,211 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SPAR CAP ANGLE AT TOP OF THE DRIVESHAFT TUNNEL IS CRACKED AT TOP OF THE LAST LARGE HL64-8 PIN.  CONTACTED MFG FOR 8110 REPAIR.
